... back full force. While on the 10 mg, I experienced no side affects at all, except for nauseousness and dizziness the first day I took it. I was prescribed 20 mg and I began to start taking it yesterday. Today I am experiencing a slight pain in my head and I noticed blood after I went number 2 and I was constipated as well. Is this due to the increase in mg or could it possibly be something else?
Am not a doctor but I've been on lexapro as well, I started on 5mg and I didn't feel anything. Then started on 10 mg. It did make me constipated so I cut pill in half. Took 5 in morning and 5 at night. That's the only way I can take it. And I take klonopin at night to help with anxiety. So if your taking 20 cut it in half. If you are bleeding it's due to constipation.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 1 answer
Posted 28 Nov 2013 • 4 answers
Posted 29 Sep 2014 • 3 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 21 Jul 2016 • 1 answer